SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

TURINICI, Mihai. Functional versions of the Caristi-Kirk theorem. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 87-97. ISSN 0041-6932.

    [1]    Altman M., A generalization of the Brezis-Browder principle on ordered sets, Nonlinear Analysis, 6 (1981), 157-165. [ Links ]

    [2]    Anisiu M. C., On maximality principles related to Ekeland's theorem, Seminar Funct. Analysis Numer. Meth. (Faculty of Math. Research Seminars), Preprint No. 1 (8 pp), "Babes-Bolyai" Univ., Cluj-Napoca (România), 1987. [ Links ]

    [3]    Bae J. S., Fixed point theorems for weakly contractive multivalued maps, J. Math. Analysis Appl., 284 (2003), 690-697. [ Links ]

    [4]    Bae J. S., Cho E. W. and Yeom S. H., A generalization of the Caristi-Kirk fixed point theorem and its applications to mapping theorems, J. Korean Math. Soc., 31 (1994), 29-48. [ Links ]

    [5]    Bantas G. and Turinici M., Mean value theorems via division methods, An. St. Univ. "A. I. Cuza" Iasi (S. I-a, Mat.), 40 (1994), 135-150. [ Links ]

    [6]    Bîrsan T., New generalizations of Caristi's fixed point theorem via Brezis-Browder principle, Math. Moravica, 8 (2004), 1-5. [ Links ]

    [7]    Bourbaki N., Sur le theoreme de Zorn, Archiv der Math., 2 (1949/1950), 434-437. [ Links ]

    [8]    Brezis H. and Browder F. E., A general principle on ordered sets in nonlinear functional analysis, Advances in Math., 21 (1976), 355-364. [ Links ]

    [9]    Brunner N., Topologische Maximalprinzipien, Zeitschrift Math. Logik Grundlagen Math., 33 (1987), 135-139. [ Links ]

    [10]    Caristi J. and Kirk W. A., Geometric fixed point theory and inwardness conditions, in "The Geometry of Metric and Linear Spaces" (Michigan State Univ., 1974), pp. 74-83, Lecture Notes Math. vol. 490, Springer, Berlin, 1975. [ Links ]

    [11]    Dancs S., Hegedus M. and Medvegyev P., A general ordering and fixed-point principle in complete metric space, Acta Sci. Math. (Szeged), 46 (1983), 381-388. [ Links ]

    [12]    Ekeland I., Nonconvex minimization problems, Bull. Amer. Math. Soc. (New Series), 1 (1979), 443-474. [ Links ]

    [13]    Feng Y. and Liu S., Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J. Math. Anal. Appl., 317 (2006), 103-112. [ Links ]

    [14]    Isac G., Un theoreme de point fixe de type Caristi dans les espaces localement convexes, Review Res. Fac. Sci. Univ. Novi Sad (Math. Series), 15 (1985), 31-42. [ Links ]

    [15]    Jachymski J. R., Caristi's fixed point theorem and selections of set-valued contractions, J. Math. Anal. Appl., 227 (1998), 55-67. [ Links ]

    [16]    Jachymski J. R., Converses to the fixed point theorems of Zermelo and Caristi, Nonlinear Analysis, 52 (2003), 1455-1463. [ Links ]

    [17]    Kada O., Suzuki T. and Takahashi W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japonica, 44 (1996), 381-391. [ Links ]

    [18]    Kang B. G. and Park S., On generalized ordering principles in nonlinear analysis, Nonlinear Analysis, 14 (1990), 159-165. [ Links ]

    [19]    Kirk W. A. and Saliga M., The Brezis-Browder order principle and extensions of Caristi's theorem, Nonlinear Analysis, 47 (2001), 2765-2778. [ Links ]

    [20]    Lin L. J. and Du W. S., Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, J. Math. Anal. Appl., 323 (2006), 360-370. [ Links ]

    [21]    Manka R., Turinici's fixed point theorem and the Axiom of Choice, Reports Math. Logic, 22 (1988), 15-19. [ Links ]

    [22]    Mizoguchi N. and Takahashi W., Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl., 141 (1989), 177-188. [ Links ]

    [23]     Nemeth A. B., A nonconvex vector minimization principle, Nonlinear Analysis, 10 (1986), 669-678. [ Links ]

    [24]    Park S. and Bae J. S., On the Ray-Walker extension of the Caristi-Kirk fixed point theorem, Nonlinear Analysis, 9 (1985), 1135-1136. [ Links ]

    [25]    Pasicki L., A short proof of the Caristi-Kirk fixed point theorem, Comment. Math. (Prace Mat.), 20 (1977/1978), 427-428. [ Links ]

    [26]    Petrusel A., Caristi type operators and applications, Studia Universitatis "Babes-Bolyai" (Mathematica), 48 (2003), 115-123. [ Links ]

    [27]    Petrusel A. and Sîntamarian A., Single-valued amd multi-valued Caristi type operators, Publ. Math. Debrecen, 60 (2002), 167-177. [ Links ]

    [28]     Ray W. O. and Walker A., Mapping theorems for Gateaux differentiable and accretive operators, Nonlinear Analysis, 6 (1982), 423-433. [ Links ]

    [29]    Rozoveanu P., Ekeland's variational principle for vector valued functions, Math. Reports (St. Cerc. Mat.), 2(52) (2000), 351-366. [ Links ]

    [30]    Suzuki T., Generalized distance and existence theorems in complete metric spaces, J. Math. Anal. Appl., 253 (2001), 440-458. [ Links ]

    [31]    Suzuki T., Generalized fixed point theorems by Bae and others, J. Math. Anal. Appl., 302 (2005), 502-508. [ Links ]

    [32]    Taskovic M. R., The Axiom of Choice, fixed point theorems and inductive ordered sets, Proc. Amer. Math. Soc., 116 (1992), 897-904. [ Links ]

    [33]    Turinici M., Maximal elements in a class of order complete metric spaces, Math. Japonica, 5 (1980), 511-517. [ Links ]

    [34]    Turinici M., Pseudometric extensions of the Brezis-Browder ordering principle, Math. Nachr. 130 (1987), 91-103. [ Links ]

    [35]    Turinici M., Metric variants of the Brezis-Browder ordering principle, Demonstr. Math., 22 (1989), 213-228. [ Links ]

    [36]    Turinici M., Mapping theorems and general Newton-Kantorovich processes, Ann. Sci. Math. Quebec, 14 (1990), 85-95. [ Links ]

    [37]    Turinici M., Pseudometric versions of the Caristi-Kirk fixed point theorem, Fixed Point Theory (Cluj-Napoca), 5 (2004), 147-161. [ Links ]

    [38]    Turinici M., Functional type Caristi-Kirk theorems, Libertas Math., 25 (2005), 1-12. [ Links ]

    [39]    Valyi I., A general maximality principle and a fixed point theorem in uniform space, Periodica Math. Hungarica, 16 (1985), 127-134. [ Links ]

    [40]    Wong C. S., On a fixed point theorem of contractive type, Proc. Amer. Math. Soc., 57 (1976), 283-284. [ Links ]

    [41]    Zhong C. K., Zhu J. and Zhao P. H., An extension of multi-valued contraction mappings and fixed points, Proc. Amer. Math. Soc., 128 (1999), 2439-2444. [ Links ]